W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
RLT281414 |
| Medical Device Problem Code |
Positioning Problem (3009)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: code b20 ¿ the device remains implanted and, therefore, was not available for direct analysis by gore.H6: code c19-a review of the manufacturing records indicated the lot met all pre-release manufacturing specifications.As the device was not accessible, the product history review (phr) review was the extend of the investigation.No device problem was found per review of these records.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
On (b)(6) 2025, patient underwent an endovascular procedure to treat a right iliac aneurysm, utilizing gore® excluder® aaa endoprosthesis.It was reported that after the trunk-ipsilateral leg component was deployed, the physician found it difficult to cannulate the contralateral gate with a guidewire due to tortuosity, and attempts were not successful.Therefore, the procedure was changed to an aorto-uni-iliac (aui).The main body device was advanced through the right side and the left common iliac artery was occluded, and a femoral-femoral bypass was created.It was also reported the main body component was rotated multiple times when attempting to cannulate the gate, thus leading to difficulty in removing the constraining mechanism and lock wire.As the clear housing could not be removed, physician was able to open the hatch and release wires 2, 3, and 4 manually.The patient tolerated the procedure.